# SDR OZCA20150903019

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N611BC
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- Aircraft time: 42,406 hours, 42,438 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 1331086
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NOT COMING UP.  ACFT WAS FERRIED BACK FOR REPAIRS.  R & R LG CONTROL HANDLE IAW MM.  OPERATIONAL CHECKED SATISFACTORY.
